English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25160720      Online Users : 354
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8895

Title: Solutions of System of Generalized Vector Quasi-equilibrium Problems in Locally G-convex Spaces
Authors: X. P. Ding;J. C. Yao;L. J. Lin
Contributors: 數學系
Keywords: Collectively fixed point;Generalized game;System of generalized vector quasi-equilibrium problems;Locally G-convex uniform space
Date: 2004-10
Issue Date: 2011-05-10T06:47:30Z
Publisher: Elsevier Science
Abstract: In this paper we establish a collectively fixed point theorem and an equilibrium existence theorem
for generalized games in product locally G-convex uniform spaces. As applications, some new
existence theorems of solutions for the system of generalized vector quasi-equilibrium problems are
derived in product locally G-convex uniform spaces. These theorems are new and generalize some
known results in the literature.
Relation: Journal of Mathematical Analysis and Applications, 298(2):398-410
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210016.pdf156KbAdobe PDF814View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback